# SDR DALA2016050603712

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON LT WING FUEL ACCESS PLATE NR 520FT CARD 52, ZONE 000.  DUE TO EXCESSIVE DAMAGE AT FUEL ACCESS 520FT THIS WAS REPLACED IAW SRM 57-10-01.
